MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. GRIPPER PORT-A-CATH NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2947-24
Medical Device Problem Code Flushing Problem (1252)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient flushed the port in the catheterization clinic.When operating the saltwater exhaust, it was found that the exhaust could not be done.The needle was replaced with a new one, and no similar adverse events occurred, and there was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3: the device history record of reported lot number was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.Complaint for the failure mode could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed and a probable cause cannot be determined.

Brand Name
GRIPPER PORT-A-CATH NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22002932
Report Number3012307300-2025-05522
Device Sequence Number20617020
Product Code FPA
UDI-Device Identifier10610586016776
UDI-Public(01)10610586016776(17)290625(10)6023331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number21-2947-24
Device Lot Number6023331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown